It's now week 2 and the nausea has gotten real bad. Cant's sleep at night. I even have cold sweats plus the headaches. Is there anything I can take to make this disappear? Tomorrow is MOnday and I've got to talk to my doctor.
Hi there. Looks like you are on RIBA and Interferon only, right? If you haven't already, take Advil or Tylenol (whichever your doc recommends) 30 minutes before your meds. And be sure to take with food, to give your stomach a buffer. At your bedside, have some crackers on hand. Ritz seem to help me, maybe it's the buttery flavor :) Also, try ginger chews from Trader Joe's (small bites, as they are hot and real chewy). Drink plenty of water and try some soda to settle your stomach. You are doing the right thing by calling your doc tomorrow. Feel better soon!
yes im on pegasys and riba. thank you for your suggestions. i'll give that a try on saturday, my 3rd shot. rather before. it came and went. i got the shot at noon. i started the nausea at 6 that night up until 3 pm the next day. I've been fine since.
Wow, noon is way early, so that might have something to do with it too. They recommend you do the shot near bedtime, so you can sleep through the sides. But if you're working a late shift and it better fits your schedule, then stick with what you're doing. I do my shot on Fridays at 9:30 p.m., and then take my last dose of Victrelis at 10:00 p.m. If you can do the shot later, try that. If not, then try to take a long nap after you do the shot. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.